Alert archive / Virginia / River Flood Warnings in 2016
River Flood Warning 24, NWS Blacksburg, VA
NWS Blacksburg, VA issued this river flood warning at Oct 8, 2016, 5:19 PM EDT for Pittsylvania County, Virginia. It took effect at Oct 8, 2016, 6:30 PM EDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2016, 5:19 PM EDT (21:19 UTC)
- In effect from
- Oct 8, 2016, 6:30 PM EDT
- Expired
- Oct 9, 2016, 3:44 AM EDT
- In force
- 9 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 58 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pigg River near Sandy Level (SANV2). The gauge peaked at 16.06 ft at Oct 8, 2016, 9:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02058400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
777
WGUS41 KRNK 082119
FLWRNK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
519 PM EDT SAT OCT 8 2016
...The National Weather Service Blacksburg Va has issued
a Flood Warning for the following rivers in Virginia...
Pigg River Near Pigg R Nr Sandy Level affecting Pittsylvania County
Between three and five inches of rain has fallen across the region
since Friday. Runoff from this heavy rain will lead to minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas...the water may be much deeper
than you think.
Listen to noaa weather radio or your favorite media outlet for later
statements or warnings.
&&
VAC143-090744-
/O.NEW.KRNK.FL.W.0024.161008T2258Z-161009T0744Z/
/SANV2.1.ER.161008T2258Z.161009T0000Z.161009T0144Z.UU/
1019 PM GMT SAT OCT 8 2016
The National Weather Service in Blacksburg Va has issued a
* Flood Warning for
the Pigg River Near Pigg R Nr Sandy Level
* from this evening until Sunday morning.
* At 5PM Saturday the stage was 13.3 feet.
* Flood Stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and continue to rise
to near 15.9 feet by midnight.The river will fall
below flood stage by daybreak Sunday.
* Impact...at 16.0 feet...Pigg River Rd. (Route 771) closed due to
backup flooding along Fryingpan Creek upstream from Toshes Bridge.
&&
LAT...LON 3687 7976 3699 7976 3700 7963 3703 7952
3698 7943 3687 7951
$$3 follow-up statements
935
WGUS81 KRNK 082144
FLSRNK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
544 PM EDT SAT OCT 8 2016
...The Flood Warning continues for the following rivers in
Virginia...
Dan River at South Boston affecting Halifax County
...The flood warning continues for the following rivers in
Virginia...North Carolina..
Pigg River Near Pigg R Nr Sandy Level affecting Pittsylvania
County
Dan River Near Danville affecting Caswell...City of Danville and
Pittsylvania Counties
Dan River at Paces affecting Halifax County
Rainfall of 2 to 5 inches has fallen since Friday. Runoff from this
heavy rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas...the water may be much deeper
than you think.
Graphical forecast information is available on the internet at
http://www.weather.gov/rnk (lower case). Click on 'rivers & lakes'.
The next scheduled statement will be issued by midnight.
&&
VAC143-090544-
/O.CON.KRNK.FL.W.0024.161008T2258Z-161009T0744Z/
/SANV2.1.ER.161008T2258Z.161009T0000Z.161009T0144Z.UU/
1044 PM GMT SAT OCT 8 2016
the Flood Warning continues for
the Pigg River Near Pigg R Nr Sandy Level.
* from tonight until Sunday morning
* at 5PM Saturday the stage was 13.3 feet.
* Flood stage is 15.0 feet.
* Forecast to rise above flood stage this evening and continue to rise
to near 15.9 feet by midnight. The river will fall
below flood stage by daybreak Sunday.
* Impact...at 16.0 feet...Pigg River Rd. (Route 771) closed due to
backup flooding along Fryingpan Creek upstream from Toshes Bridge.
&&
LAT...LON 3687 7976 3699 7976 3700 7963 3703 7952
3698 7943 3687 7951
$$
NCC033-VAC143-590-090544-
/O.CON.KRNK.FL.W.0021.161009T0328Z-161010T0048Z/
/DVLV2.1.ER.161009T0328Z.161009T0600Z.161009T1248Z.NO/
544 PM EDT SAT OCT 8 2016
the Flood Warning continues for
the Dan River Near Danville.
* from tonight until Sunday evening
* at 04PM Saturday the stage was 12.8 feet.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 18.6 feet by after midnight. The river will fall
below flood stage by tomorrow morning.
* Flood history...this crest compares to a previous crest of 17.8
feet on Feb 4 2016.
&&
LAT...LON 3649 7966 3660 7963 3664 7941 3663 7920
3648 7923 3650 7949
$$
VAC083-090544-
/O.CON.KRNK.FL.W.0022.161009T0842Z-161010T1848Z/
/PCEV2.1.ER.161009T0842Z.161009T1800Z.161010T0648Z.NO/
544 PM EDT SAT OCT 8 2016
the Flood Warning continues for
the Dan River at Paces.
* from early tomorrow until Monday afternoon
* at 04PM Saturday the stage was 12.8 feet.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by early tomorrow and continue
to rise to near 23.4 feet by tomorrow early afternoon. The river
will fall below flood stage by early Monday morning.
* Impact...at 24.0 feet...Low spots along routes 658 and 671 begin
to flood.
* Flood history...this crest compares to a previous crest of 23.6
feet on Dec 26 2015.
&&
LAT...LON 3648 7923 3663 7920 3672 7902 3660 7898
3656 7911
$$
VAC083-090544-
/O.EXT.KRNK.FL.W.0023.161008T2349Z-161011T0940Z/
/SBNV2.1.ER.161008T2349Z.161010T0600Z.161010T2140Z.NO/
544 PM EDT SAT OCT 8 2016
The Flood Warning continues for
the Dan River at South Boston.
* from this evening until late Monday night
* at 04PM Saturday the stage was 15.4 feet.
* Flood stage is 19.0 feet.
* Forecast to rise above flood stage this evening and continue to
rise to near 24.9 feet by early Monday morning. The river will fall
below flood stage by Monday afternoon.
* Flood history...this crest compares to a previous crest of 25.7
feet on Dec 27 2015.
&&
LAT...LON 3660 7898 3672 7902 3675 7884 3668 7879
$$997
WGUS81 KRNK 082223
FLSRNK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
623 PM EDT SAT OCT 8 2016
...The Flood Warning continues for the following rivers in
Virginia...
Pigg River Near Pigg R Nr Sandy Level affecting Pittsylvania County
Dan River at South Boston affecting Halifax County
...The flood warning continues for the following rivers in North
Carolina...Virginia..
Dan River Near Danville affecting Caswell...City of Danville and
Pittsylvania Counties
Dan River at Paces affecting Halifax County
Rainfall of 2 to 5 inches has fallen since Friday. Runoff from this
heavy rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas...the water may be much deeper
than you think.
Graphical forecast information is available on the internet at
http://www.weather.gov/rnk (lower case). Click on 'rivers & lakes'.
The next scheduled statement will be issued by midnight.
&&
VAC143-090623-
/O.EXT.KRNK.FL.W.0024.161008T2230Z-161009T0744Z/
/SANV2.1.ER.161008T2230Z.161009T0000Z.161009T0144Z.UU/
1123 PM GMT SAT OCT 8 2016
The Flood Warning continues for
the Pigg River Near Pigg R Nr Sandy Level.
* from tonight until Sunday morning
* at 6PM Saturday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Forecast to rise above flood stage this evening and continue to rise
to near 15.9 feet by midnight tomorrow. The river will fall
below flood stage by daybreak Sunday.
* Impact...at 16.0 feet...Pigg River Rd. (Route 771) closed due to
backup flooding along Fryingpan Creek upstream from Toshes Bridge.
&&
LAT...LON 3687 7976 3699 7976 3700 7963 3703 7952
3698 7943 3687 7951
$$
NCC033-VAC143-590-090623-
/O.CON.KRNK.FL.W.0021.161009T0328Z-161010T0048Z/
/DVLV2.1.ER.161009T0328Z.161009T0600Z.161009T1248Z.NO/
623 PM EDT SAT OCT 8 2016
the Flood Warning continues for
the Dan River Near Danville.
* from tonight until Sunday evening
* at 06PM Saturday the stage was 14.7 feet.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 18.6 feet by after midnight tomorrow. The river will fall
below flood stage by tomorrow morning.
* Flood history...this crest compares to a previous crest of 17.8
feet on Feb 4 2016.
&&
LAT...LON 3649 7966 3660 7963 3664 7941 3663 7920
3648 7923 3650 7949
$$
VAC083-090623-
/O.CON.KRNK.FL.W.0022.161009T0842Z-161010T1848Z/
/PCEV2.1.ER.161009T0842Z.161009T1800Z.161010T0648Z.NO/
623 PM EDT SAT OCT 8 2016
the Flood Warning continues for
the Dan River at Paces.
* from early tomorrow until Monday afternoon
* at 05PM Saturday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by early tomorrow and continue
to rise to near 23.4 feet by tomorrow early afternoon. The river
will fall below flood stage by early Monday morning.
* Impact...at 24.0 feet...Low spots along routes 658 and 671 begin
to flood.
* Flood history...this crest compares to a previous crest of 23.6
feet on Dec 26 2015.
&&
LAT...LON 3648 7923 3663 7920 3672 7902 3660 7898
3656 7911
$$
VAC083-090623-
/O.EXT.KRNK.FL.W.0023.161008T2219Z-161011T0940Z/
/SBNV2.1.ER.161008T2118Z.161010T0600Z.161010T2140Z.NO/
623 PM EDT SAT OCT 8 2016
The Flood Warning continues for
the Dan River at South Boston.
* from this evening until late Monday night
* at 06PM Saturday the stage was 17.6 feet.
* Flood stage is 19.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 24.9 feet by early Monday morning. The river will fall
below flood stage by Monday afternoon.
* Flood history...this crest compares to a previous crest of 25.7
feet on Dec 27 2015.
&&
LAT...LON 3660 7898 3672 7902 3675 7884 3668 7879
$$010
WGUS81 KRNK 090513
FLSRNK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
113 AM EDT SUN OCT 9 2016
...The Flood Warning is cancelled for the following rivers
in Virginia...
Pigg River Near Sandy Level affecting Pittsylvania County
The river has fallen below flood stage and will continue to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas...the water may be much deeper
than you think.
Graphical forecast information is available on the internet at
http://www.weather.gov/rnk (lower case). Click on 'rivers & lakes'.
&&
VAC143-090543-
/O.CAN.KRNK.FL.W.0024.000000T0000Z-161009T0744Z/
/SANV2.1.ER.161008T2220Z.161009T0045Z.161009T0408Z.UU/
613 AM GMT SUN OCT 9 2016
the Flood Warning is cancelled for
the Pigg River Near Pigg R Near Sandy Level.
* at 1AM Sunday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Impact...There is some minor lowland flooding above 14 feet.
&&
LAT...LON 3687 7976 3699 7976 3700 7963 3703 7952
3698 7943 3687 7951
$$
MBSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at Oct 8, 3:19 PM EDT, 2 hours earlier.
Area forecast discussion, Oct 8, 3:19 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Blacksburg VA 319 PM EDT Sat Oct 8 2016 .SYNOPSIS... A cold front will move east through the Mid Atlantic region tonight as Hurricane Matthew moves northeast along the Carolina coast. High pressure will build in Sunday and remain over the much of the eastern United States through Tuesday. && .NEAR TERM /THROUGH SUNDAY/... As of 319 PM EDT Saturday... At 2 pm this afternoon, Hurricane Matthew was near Myrtle Beach,South Carolina and moving northeast around 12 mph. The center of Matthew will continue to move near or over the coast of South Carolina this afternoon, and be near the coast of southern North Carolina by this evening into tonight. The NHC track still has the hurricane turning right tonight into Sunday morning. The track is close to 00z UKMET through 00z Monday. The other main feature in our forecast is the cold front near in the western mountains this afternoon. The cold front will move east across our region tonight into Sunday. The northwest area of moderate to heavy rain associated with Hurricane Matthew continue to push northward into the foothills and Piedmont of Virginia and North Carolina. In general, slowed down the eastern progression of Precipitation tonight. Adjusted pops with a slower arrival of drier air tonight. Increased qpf for this afternoon into tonight, especially in the southeast corner. Warm rain processes will produce locally heavy rains in this tropical airmass. At this time it appears any flooding coverage will not be enough for any flood watch with matthew pushes east tonight. 850MB winds increase from the north into the 40 to 50 knot range tonight. Expecting the gusty winds to become more common at higher elevations behind the front late tonight. Wind gusts rise close to advisory criteria at the highest elevations along the southern Blue Ridge. Low temperatures tonight will range from near 40 degrees in the northwest mountains to the mid 50s in the Piedmont. Matthew will moving away from the region on Sunday as low amplitude ridging builds over the East. There will be a very tight pressure gradient between departing Matthew and the large high moving in from the west. This will generate very windy conditions, especially at the higher elevations from the mountains of NC into the southern Blue Ridge Sunday. High temperatures Sunday will vary from the mid 50s in the northwest mountains to the lower 70s in the Piedmont. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 319 PM EDT Saturday... No precipitation is expected this period as high pressure builds in behind Matthew Sunday night into Monday. Some limited wind gusts Sunday night between the departing Matthew and the high over the Ohio Valley. Monday the high is expected to head over New England wedging southwest to our area. Airmass looks dry so this wedge will favor sunny skies with a Northeast flow. A warm front lifts northward across the Ohio Valley Tuesday and may see some clouds infiltrate WV/VA mountains but overall still mostly sunny. Given weakening winds and cool high over the north, temperatures at night should drop into the 40s, especially the mountains. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 300 PM EDT Saturday... Building upper ridge early in the week gets shifted east and upper flow turns more progressive mid-late week. A front is expected to push across Thursday but is lacking moisture in a westerly flow, so little threat of rain showers, but cannot rule out an stray shower in the mountains Thursday. High pressure works in behind this front Friday into Saturday, with temperatures close to seasonal norms or just above for lows in the west. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... As of 142 PM EDT Saturday... Poor flying conditions this afternoon into Sunday with Hurricane Matthew lift northward along the Southeast coast and cold front traveling east. Matthew is forecasted to move northeast and weaken this evening into tonight,then east-northeast turn out into the Atlantic ocean tonight into Sunday. Northwest edge of rain shield associated with Matthew continue to push into southeast portions of forecast area including KDAN and KLYH. Western showers and rain diminishing this afternoon into this evening. Timing of rain and frontal boundary looks a little slower. High confidence that the rain may not end at KDAN until after 00Z. Widespread MVFR to IFR ceilings will remain in place until the hurricane moves farther north and the cold front in the Ohio Valley crosses the Mid-Atlantic region tonight. Decent agreement in the models that ceilings would begin to lift tonight, generally from west to east with conditions improving to VFR after 00Z/8PM. Winds will increase in the afternoon and overnight in the foothills and piedmont of Virginia and North Carolina. Wind gusts up to 28 knots are possible at KDAN especially after 06Z/2AM. At this time, believe that there is too much wind to entertain any fog in the western valleys tonight. Boundary layer winds will be from the northwest at 15 to 20 knots. On Sunday, VFR conditions return to all taf sites. Northerly winds will be quite gusty especially across the higher terrain. Medium confidence in ceilings, visibilities and winds during the taf period. Extended aviation discussion... For Sunday night through Wednesday, models are keeping the area mainly dry, although this is subject to change pending the track of Matthew. Most models have Matthew circling off the southeast coast through the middle of next week. For the latest storm track forecast see the latest NHC Advisory for Matthew. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS/KK NEAR TERM...KK SHORT TERM...WP LONG TERM...WP AVIATION...AMS/KK
Hazardous weather outlook, Oct 8, 3:34 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 334 PM EDT SAT OCT 8 2016 NCZ004>006-020-VAZ032>035-043>047-058-059-091945- STOKES-ROCKINGHAM-CASWELL-YADKIN-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 334 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL WILL OCCUR TONIGHT...ESPECIALLY ALONG AND EAST OF THE BLUE RIDGE. THIS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ015-016-091945- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-GRAYSON-CARROLL- 334 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG WINDS ARE EXPECTED SUNDAY. WINDS WILL GUST FROM THE NORTH AT 30 TO 40 MPH AT HIGHER ELEVATIONS ON SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009-010-012-013-091945- TAZEWELL-SMYTH-BLAND-WYTHE-PULASKI- 334 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ011-014-017>020-022>024-WVZ042>044-507-508-091945- GILES-MONTGOMERY-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER- WESTERN GREENBRIER- 334 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 8, 12:54 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1254 PM EDT SAT OCT 8 2016 NCZ005-006-VAZ044-045-058-059-082000- ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE- INCLUDING THE CITIES OF...EDEN...YANCEYVILLE...DANVILLE... LYNCHBURG...SOUTH BOSTON...KEYSVILLE 1254 PM EDT SAT OCT 8 2016 ...PERIODS OF MODERATE TO HEAVY RAIN TO PERSIST INTO MID AFTERNOON... RAIN WILL CONTINUE ALL AFTERNOON IN THE PIEDMONT TO VIRGINIA...AND NORTH CAROLINA. THE HEAVIEST RAIN WILL FALL EAST OF A LYNCHBURG TO STONEVILLE NORTH CAROLINA LINE. EXPECT RAINFALL AMOUNTS BETWEEN 1PM AND 4 PM TO RANGE FROM ONE QUARTER TO AS MUCH AS 1.5 INCHES. ADDITIONALLY...EVEN THOUGH THE WINDS HAVE NOT BEEN STRONG...THE RAIN SOAKED GROUND HAS LED TO A FEW TREES TOPPLING OVER. PONDING OF WATER ON ROADS...WITH LOW LYING FLOODING OF DITCHES AND CULVERTS WILL BE AN ISSUE...ESPECIALLY IN URBAN AREAS. THOSE TRAVELING THIS AFTERNOON NEED TO BE ALERT TO STANDING WATER AND SLOW DOWN TO AVOID HYDROPLANING.
Local storm report, Oct 8, 1:11 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
111 PM EDT SAT OCT 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 2 ENE ROANOKE 37.29N 79.92W
10/08/2016 CITY OF ROANOKE VA BROADCAST MEDIA
TINKER CREEK FLOODED A PORTION OF 13TH STREET.
&&
WHPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 9:34 PM EDT | Special Weather Statement | RNK | Franklin, Montgomery, City of Radford, City of Roanoke, City of Salem | 56 min |
| Oct 8, 2:35 AM EDT | Areal Flood Advisory | RNK | Bedford, Botetourt, Craig, Franklin, Roanoke, City of Roanoke and 1 more | 6 hr |
| Oct 8, 1:43 PM EDT | Areal Flood Advisory | RNK | Charlotte, Halifax, Pittsylvania, City of Danville | 6 hr |
| Oct 8, 3:37 PM EDT | Areal Flood Warning | RNK | Campbell, Charlotte, Halifax, Pittsylvania, City of Danville | 18 hr |
| Oct 8, 3:54 PM EDT | River Flood Warning | RNK | Pittsylvania, City of Danville | 29 hr |
| Oct 8, 3:54 PM EDT | River Flood Warning | RNK | Halifax | 47 hr |
| Oct 8, 3:54 PM EDT | River Flood Warning | RNK | Halifax | 62 hr |
Nearby
River Flood Warnings in Virginia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.